MathSciNet Relay Station
MathSciNet bibliographic data
MR2736352 (2011j:60143) 60G42 (26B25 60E15)
Mattner, Lutz; Rösler, Uwe Optimal $L\sp 1$-bounds for submartingales. Proc. Amer. Math. Soc. 139 (2011), no. 2, 735–746.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement